# SDR R7MR32645

- Difficulty date: November 22, 2000
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 6321 · Main Rotor Brake
- Part: Support
- Part number: 350A32501000
- Condition: Worn
- Location: Rotor Brake
- Part time: 304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE SUPPORT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
